6 doctors weighed in:

I've been prescribed levothyroxine. But it gives me bad anxiety, panic attacks, palpitations. Could my heart be bad? What can I do about anxiety?

6 doctors weighed in
Dr. Yash Khanna
Family Medicine
1 doctor agrees

In brief: Check with your MD

You need to check with your medical doctor or endocrinologist as your palpitations may be related to the therapy, you may be taking more levothyroxine and may need dose adjustment.
That in turn may be giving you panic/anxiety attack you need your tsh, t3&free t4, checked and if dose adjustment or blood test is ok, you may get treated for panic attacks witth ssris and/or tranquilisers.

In brief: Check with your MD

You need to check with your medical doctor or endocrinologist as your palpitations may be related to the therapy, you may be taking more levothyroxine and may need dose adjustment.
That in turn may be giving you panic/anxiety attack you need your tsh, t3&free t4, checked and if dose adjustment or blood test is ok, you may get treated for panic attacks witth ssris and/or tranquilisers.
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
41 years in practice
1M people helped
Continue
100,000 doctors available